# SDR AALA202106290485

- Difficulty date: June 14, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- Aircraft time: 41,061 hours, 14,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: D53112788200
- Condition: Cracked
- Location: Frms 11-12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED STIFFENER LOCATED FROM FR11 TO FR12 AND Y765 IN COCKPIT AREA. REPLACED STIFFENER PER SRM 51-42-11-801, SRM 51-72-11-911-001 AND DWG D53113448.
